mental-health-icon
Sleep Issues on and off
Hello doctor I am having sleep issues on and off for many months . I take propovan(propiomazine) and melatonin in combination and I get sleep But is it safe on long term to be on medication mentioned above ? What is the permanent solution?
29 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Detailed evaluation is needed for finding the cause and further management.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Needs more detailed information. U can continue melatonin. For more information consult me on practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.